# SDR UPS05843846

- Difficulty date: January 8, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 66,167 hours, 27,140 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 3779978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 835.5 L18L, FRAME ATTACH FITTING CRACKED.  REMOVED AND REPLACED FRAME ATTACH FITTING AT STA 853.5 L18L, IAW SRM 51-1-20D.
